Use este identificador para citar ou linkar para este item: http://repositorio.bc.ufg.br/handle/ri/12418
Tipo do documento: Artigo
Título: A subgradient-like algorithm for solving vector convex inequalities
Autor: Cruz, José Yunier Bello
Pérez, Luis Román Lucambio
Resumo: In this paper, we propose a strongly convergent variant of Robinson’s subgradient algorithm for solving a system of vector convex inequalities in Hilbert spaces. The advantage of the proposed method is that it converges strongly, when the problem has solutions, under mild assumptions. The proposed algorithm also has the following desirable property: the sequence converges to the solution of the problem, which lies closest to the starting point and remains entirely in the intersection of three balls with radius less than the initial distance to the solution set.
Palavras-chave: Projection methods
Strong convergence
Subgradient algorithm
Vector convex functions
País: Estados Unidos
Unidade acadêmica: Instituto de Matemática e Estatística - IME (RG)
Citação: CRUZ, J.Y. Bello; PÉREZ, L.R. Lucambio. A subgradient-like algorithm for solving vector convex inequalities. SIAM Journal on Optimization, Nova York, v. 23, n. 4, p. 2169-2182, 2013.
Tipo de acesso: Acesso Aberto
Identificador do documento: 10.1007/s10957-013-0300-1
Identificador do documento: 10.1007/s10957-013-0300-1
URI: http://repositorio.bc.ufg.br/handle/ri/12418
Data de publicação: 2013
Aparece nas coleções:IME - Artigos publicados em periódicos

Arquivos associados a este item:
Arquivo Descrição TamanhoFormato 
Artigo -José Yunier Bello Cruz - 2013.pdf465,77 kBAdobe PDFThumbnail
Baixar/Abrir


Este item está licenciada sob uma Licença Creative Commons Creative Commons